Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 14, NWS Denver/Boulder, CO

June 6, 2014Sedgwick County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 6, 2014, 6:10 PM MDT for Sedgwick County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2014, 6:10 PM MDT (00:10 UTC)
Expired
Jun 6, 2014, 8:15 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Sedgwick County, CO

The radar

The Goodland radar (KGLD), 179 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2906 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

977 
WGUS55 KBOU 070010
FFWBOU
COC115-070215-
/O.NEW.KBOU.FF.W.0014.140607T0010Z-140607T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
610 PM MDT FRI JUN 6 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN SEDGWICK COUNTY IN NORTHEAST COLORADO...

* UNTIL 815 PM MDT

* AT 608 PM MDT...DOPPLER RADAR INDICATED FROM 3 TO 6 INCHES OF RAIN 
  FELL THIS AFTERNOON OVGER WESTERN SEDGWICK COUNTY.  FLASH FLOODING 
  WILL CONTINUE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OVID...SEDGWICK AND MARKS BUTTE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 4076 10265 4100 10265 4096 10235 4075 10237

$$

RPK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 3:30 PM MDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 6, 3:30 PM MDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
330 PM MDT FRI JUN 6 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 328 PM MDT FRI JUN 6 2014

ACTIVE AFTERNOON ON THE PLAINS AS SEVERE THUNDERSTORMS HAVE
DEVELOPED ALONG COLD FRONT MOVING INTO THE NORTHEAST PART OF THE
STATE. MOIST SOUTHERLY WINDS ACROSS THE PLAINS SHOULD CONTINUE
FEEDING INTO THESE STORMS FOR THE NEXT FEW HOURS. WILL HAVE HIGH
POPS ON THE PLAINS THIS EVENING. FURTHER TO THE WEST...A WEAK
UPPER LEVEL DISTURBANCE CONTINUES MOVING ACROSS UTAH THIS
AFTERNOON. AS THE IMPULSE MOVES OVER COLORADO TONIGHT...IT MIGHT
KEEP SCATTERED SHOWERS GOING OVER THE MOUNTAINS THROUGH MIDNIGHT.

ON THE PLAINS...AFTER THE EVENING CONVECTION MOVES EAST OF
COLORADO...COOL MOIST AIR WILL MOVE IN FROM THE NORTH AND
NORTHEAST. THE UPSLOPE FLOW AND MOIST AIRMASS SHOULD BE SUFFICIENT
TO PRODUCE STRATUS ACROSS MUCH OF NORTHEAST COLORADO BY MORNING.
MUCH COOLER TEMPERATURES ARE EXPECTED TOMORROW DUE TO THE
CONTINUING NORTHERLY FLOW. DAYTIME HEATING TOMORROW WILL DE-
STABILIZE THE AIRMASS BY AFTERNOON. BY LATE IN THE
AFTERNOON...CAPPING INVERSIONS WILL BE BROKEN AND SHOWERS AND
THUNDERSTORMS ARE EXPECTED. SOME SEVERE WEATHER WILL AGAIN BE
POSSIBLE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 328 PM MDT FRI JUN 6 2014

SOME SHOWERS AND STORMS POSSIBLE SATURDAY EVENING...MAINLY ACROSS
THE PLAINS. SHEAR WEAK SO NO SEVERE STORMS EXPECTED. PRECIPITABLE
WATER VALUES RANGE FROM 0.60 INCHES ALONG FOOTHILLS TO CLOSE TO
0.90 FAR EASTERN PLAINS...SOME SOME BRIEF HEAVY RAIN POSSIBLE WITH
A FEW OF THE STORMS. A FEW SHOWERS OR STORMS TO LINGER OVERNIGHT
WITH LIFT AHEAD AN APPROACHING TROUGH.

FOR SUNDAY...TROUGH MOVES ACROSS COLORADO SUNDAY WITH THE AXIS
OVER EASTERN PLAINS DURING THE AFTERNOON. MID LEVEL QG ASCENT
INCREASES WITH TROUGH. SOUTHEAST SURFACE FLOW ACROSS THE PLAINS
BY THE AFTERNOON WITH SOME HINTS OF A CYCLONE DEVELOPING NEAR
DENVER. WESTERLY FLOW ALOFT TO GENERATE SOME SHEAR. CAPES LOOK TO
BE AROUND 1000 J/KG IN THE DENVER AREA AND ADJACENT PLAINS. SHOULD
SEE A DECENT CHANCE OF STORMS DEVELOPING MOST AREAS BY THE
AFTERNOON. A FEW SEVERE STORMS POSSIBLE ACROSS THE PLAINS...
MAINLY ACROSS EASTERN ADAMS AND EASTERN ARAPAHOE COUNTIES IN THE
AREA OF THE GREATEST CAPE VALUES. PRECIPITABLE WATER VALUES RANGE
FROM AROUND 0.70 IN THE DENVER AREA TO NEARLY AN INCH FAR EASTERN
PLAINS. SOME STORMS COULD PRODUCE BRIEF HEAVY RAINFALL...BUT
DECENT WESTERLY STORM MOTION SHOULD KEEP STORMS MOVING. THE TROUGH
MOVES INTO KANSAS BY MIDNIGHT WITH THE MID LEVEL ASCENT SHIFTING
EAST. ACTIVITY TO DECREASE FROM WEST TO EAST AS A RESULT. BEST
CHANCE FOR STORMS TO BE GENERALLY EAST OF A FORT MORGAN TO LIMON
LINE. MODELS SHOW CAPE VALUES DECREASING TO AROUND 300 J/KG...SO
SEVERE STORMS NOT EXPECTED DURING THE EVENING. A FEW STORMS COULD
LINGER BEYOND MIDNIGHT ACROSS THE FAR EASTERN PLAINS OTHERWISE
CLEARING SKIES EXPECTED WITH INCREASING SUBSIDENCE.

ON MONDAY...A DRIER AND SUBSIDENT AIRMASS WILL BE OVER COLORADO
WITH NORTHWEST FLOW ALOFT. SOME LINGERING MOISTURE OVER THE
MOUNTAINS FOR A FEW AFTERNOON AND EVENING THUNDERSTORMS. AIRMASS
STILL BE FAIRLY COOL WITH HIGHS IN THE LOWER AND MIDDLE 70S ACROSS
THE PLAINS. UPPER RIDGE BUILDS OVER THE AREA TUESDAY WITH UPPER
TROUGH OVER NORTHERN AND CENTRAL PLAINS. WEAKENING SUBSIDENCE WITH
A BIT OF MID LEVEL ASCENT OVER MOUNTAINS. SOME INCREASE IN
MOISTURE FOR A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ACROSS THE MOUNTAINS AND ALONG THE FOOTHILLS. ENOUGH
SUBSIDENCE ACROSS PLAINS TO KEEP THINGS DRY. AIRMASS WARMS FURTHER
WITH READINGS IN THE LOWER AND MIDDLE 80S ACROSS THE PLAINS AND
MAINLY 60S OVER THE HIGH COUNTRY.

FOR THE LATER PERIODS...WEDNESDAY THROUGH FRIDAY. WEAK UPPER
TROUGH MOVES OVER COLORADO WEDNESDAY AND THURSDAY WITH MID LEVEL
ASCENT AND WESTERLY FLOW ALOFT. ENOUGH MOISTURE COMBINING WITH THE
LIFT FOR A SLIGHT CHANCE OF THUNDERSTORMS MOST LOCATIONS...MAINLY
ACROSS MOUNTAINS. FLOW ALOFT BECOME SOUTHWEST FRIDAY AS UPPER
TROUGH MOVES INTO NORTHERN GREAT BASIN. FLOW TO BRING DRIER AIR
INTO THE REGION...WILL KEEP STORMS OUT OF THE FORECAST FOR FRIDAY.
TEMPERATURES TO BE WARM THROUGH THE PERIOD WITH HIGHS IN THE 80S
ACROSS THE PLAINS AND MAINLY 60S IN THE HIGH COUNTRY. TEMPERATURES
COULD REACH 90 DEGREES SOME LOCATIONS FRIDAY WITH THE DRY
SOUTHWEST FLOW ALOFT.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON)
ISSUED AT 328 PM MDT FRI JUN 6 2014

INITIAL WAVE OF THUNDERSTORMS IS WELL EAST OF THE AIRPORT...SO
THREAT FROM THUNDERSTORMS APPEARS TO BE OVER. ADDITIONAL SHOWER
ACTIVITY WILL BE POSSIBLE LATER TONIGHT WITH CEILINGS AND
VISIBILITIES REMAINING VFR. AFTER MIDNIGHT....AREAS OF STRATUS
WILL BE FORMING ACROSS NORTHEAST COLORADO AND MOVING OVER THE
AIRPORTS WITH MVFR CEILINGS AROUND SUNRISE. MORE SHOWERS AND
THUNDERSTORMS ARE EXPECTED SATURDAY AFTERNOON.

&&

.HYDROLOGY...
ISSUED AT 328 PM MDT FRI JUN 6 2014

MINIMAL SHOWER ACTIVITY OVER THE FOOTHILLS THIS AFTERNOON WILL
ALLOW THE SPRING RUNOFF TO CONTINUE FROM EXCLUSIVELY SNOWMELT.
COOLER TEMPERATURES MOVING INTO THE FOOTHILLS AND MOUNTAINS
TOMORROW WILL FURTHER MODERATE THE SNOWMELT THROUGH THE WEEKEND.
SHOWERS ON SATURDAY AND SUNDAY ARE AGAIN EXPECTED TO HAVE
EASTWARD MOVEMENT...KEEPING THE RUNOFF IN CHECK. WARMER
TEMPERATURES EXPECTED BY MID WEEK WHICH MAY INCREASE SNOWMELT.

CURRENT ADVISORIES AND THE FLOOD WARNING IN GREELEY WILL REMAIN
IN EFFECT FOR THE NEXT SEVERAL DAYS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DANKERS
LONG TERM...D-L
AVIATION...DANKERS
HYDROLOGY...DANKERS
Hazardous weather outlook, Jun 6, 11:20 AM MDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1120 AM MDT FRI JUN 6 2014

COZ030>051-071730-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1120 AM MDT FRI JUN 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NORTHEAST COLORADO
PLAINS BY EARLY THIS AFTERNOON AND CONTINUE THROUGH THE EVENING
HOURS. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT MOVING OUT OF
WYOMING AND THE NEBRASKA PANHANDLE...AND WILL DEVELOP SOUTHWARD
THROUGH THE AFTERNOON AS THE FRONT PROGESSES. INDIVIDUAL STORM
MOTIONS WILL BE TO THE EAST AND SOUTHEAST DUE TO WESTERLY WINDS
ALOFT STEERING THE STORMS AS THEY BUILD. THE AIRMASS FEEDING INTO
THE STORMS WILL BE VERY UNSTABLE...CAUSING THE THUNDERSTORMS TO
BECOME STRONG OR SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND
PERIODS OF HEAVY RAIN. HAIL UP TO 2 INCHES IN DIAMETER...WIND
GUSTS OF 70 TO 80 MPH AND POSSIBLY SOME TORNADOES WILL BE
POSSIBLE. THE HIGHEST THREAT OF SEVERE THUNDERSTORMS WILL COVER
LOCATIONS NORTH AND EAST OF A GREELEY TO LIMON LINE...OR MOST OF
NORTHEAST COLORADO.

ADDITIONAL THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP OVER THE
FRONT RANGE FOOTHILLS OF JEFFERSON AND DOUGLAS COUNTIES AND THEN
MOVE EASTWARD OVER THE PALMER DIVIDE. THESE STORMS WILL ALSO BE
CAPABLE OF PRODUCING SEVERE WEATHER WITH LARGE HAIL...DAMAGING
WINDS...HEAVY RAIN AND POSSIBLY TORNADOES.

PEOPLE ACROSS NORTHEAST COLORADO SHOULD REMAIN AWARE OF THE
EVOLVING WEATHER SITUATION THROUGH THE AFTERNOON. RESIDENTS SHOULD BE
PREPARED TO PROTECT PROPERTY AND MOVE TO SAFE SHELTER IF SEVERE
THUNDERSTORMS APPROACH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY IS EXPECTED TO BE COOLER AND CLOUDIER...WHICH MAY LIMIT
THE THUNDERSTORM CHANCES ON THE PLAINS. SOME THUNDERSTORMS WILL
BE POSSIBLE OVER THE HIGHER TERRAIN. SUNDAY WILL BE WARMER WITH
MORE SUNSHINE. HOWEVER...THERE WILL BE ENOUGH MOISTURE WHICH WILL
COMBINE WITH INCREASING LIFT FROM AN APPROACHING TROUGH AND
SOUTHEAST WINDS ACROSS THE PLAINS FOR A BETTER CHANCE OF THUNDERSTORMS.
A FEW STORMS COULD BECOME SEVERE...WITH HAIL AND DAMAGING WINDS
POSSIBLE.

MONDAY WILL BE DRY...EXCEPT FOR A SLIGHT CHANCE OF THUNDERSTORMS
OVER THE MOUNTAINS. MOISTURE WILL GRADUALLY INCREASE ACROSS THE
OUTLOOK AREA TUESDAY THROUGH THURSDAY WITH AN INCREASING CHANCE OF
THUNDERSTORMS OVER THE MOUNTAINS AND A SLIGHT CHANCE OF THUNDERSTORMS
ACROSS THE FOOTHILLS AND PLAINS. SEVERE STORMS ARE NOT EXPECTED...AND
INCREASING SOUTHWEST WINDS ALOFT WILL PROVIDE FOR DECENT STORM
MOTION WHICH WILL MINIMIZE THE FLOOD RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED AFTER 1230 PM ACROSS THE
NORTHEAST PLAINS OF COLORADO.

In the hours before

Local storm report, Jun 6, 1:37 PM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
137 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/06/2014  M1.25 INCH       LOGAN              CO   PUBLIC

&&

KBOWEN
Local storm report, Jun 6, 1:56 PM MDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
156 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/06/2014  M1.25 INCH       LOGAN              CO   PUBLIC

0156 PM     HAIL             CASTLE ROCK             39.38N 104.85W
06/06/2014  M1.00 INCH       DOUGLAS            CO   PUBLIC

&&

KBOWEN
Local storm report, Jun 6, 2:32 PM MDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
232 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TORNADO          7 S HEREFORD            40.87N 104.30W
06/06/2014                   WELD               CO   LAW ENFORCEMENT

0158 PM     TORNADO          3 S GROVER              40.83N 104.23W
06/06/2014                   WELD               CO   LAW ENFORCEMENT

&&

KBOWEN
Local storm report, Jun 6, 5:07 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
507 PM MDT FRI JUN 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TORNADO          5 W MARKS BUTTE         40.82N 102.61W
06/06/2014                   SEDGWICK           CO   TRAINED SPOTTER

            WIDE TORNADO

0235 PM     TORNADO          2 E ROGGEN              40.17N 104.33W
06/06/2014                   WELD               CO   LAW ENFORCEMENT

            TORNADO ON THE GROUND FOR AT LEAST 15 MINUTES. SOME
            DAMAGE REPORTED.

0158 PM     TORNADO          3 S GROVER              40.83N 104.23W
06/06/2014                   WELD               CO   LAW ENFORCEMENT

0156 PM     TORNADO          7 S HEREFORD            40.87N 104.30W
06/06/2014                   WELD               CO   LAW ENFORCEMENT

0156 PM     HAIL             CASTLE ROCK             39.38N 104.85W
06/06/2014  M1.00 INCH       DOUGLAS            CO   PUBLIC

0115 PM     HAIL             6 NW CROOK              40.92N 102.88W
06/06/2014  M1.25 INCH       LOGAN              CO   PUBLIC

&&

THUSE

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:34 PM MDTAreal Flood WarningBOULogan3 hr

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.